# SDR IPXA12573701

- Difficulty date: May 8, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 27,670 hours, 18,718 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 600 S16-17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN CARGO BS 600 RT FRAME BETWEEN STR 16 & 17R FRAME DENTED.  REPAIRED IAW EA 120650 IR AND EO B757-5310-47280-A.
